MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI MATRIX SCREW 45MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI MATRIX SCREW 45MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.639.645
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: mnh, mni, kwq, kwp.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a posterior lumbar fusion revision surgery to extend the construct 1 level up for adjacent level disease at l4-l5.The construct was s1-l5 and was extended up to l4-s1.Two (2) 6.0mm titanium matrix screw, two (2) 5.5mm titanium curved rod, two (2) titanium matrix locking cap, and two (2) titanium matrix top loading polyaxial head were the devices implanted at l4, the site of the adjacent level disease at l4-l5.Procedure was successfully completed.Patient status is unknown.This report is for a 6.0mm ti matrix screw 45mm thread length.This is report 2 of 8 for (b)(4).

Brand Name
6.0MM TI MATRIX SCREW 45MM THREAD LENGTH
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8404911
Report Number2939274-2019-56883
Device Sequence Number2326138
Product Code NKB
UDI-Device Identifier10705034749310
UDI-Public(01)10705034749310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.639.645
Device Catalogue Number04.639.645
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;